# SDR MWEA010323

- Difficulty date: March 13, 2001
- Submitted: March 14, 2001
- Operation: Air carrier
- Aircraft: N205ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47601
- Aircraft time: 50,085 hours, 37,710 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 59114004
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE SKIN CRACKED IN 4 PLACES AT STATION 58, LONGERON 20 RIGHT.  REMOVED DAMAGED AREA, FABRICATED, LOCATED, DRILLED AND INSTALLED NEW REPAIR DOUBLER AND FILLER.
